Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/24696
Title: On the convergence of a trust-region method for solving constrained nonlinear equations with degenerate solutions
Authors: Tong, XJ
Qi, L 
Keywords: Constrained nonlinear equations
Error bound
Global convergence
Superlinear/quadratic convergence
Trust-region methods
Issue Date: 2004
Publisher: Springer
Source: Journal of optimization theory and applications, 2004, v. 123, no. 1, p. 187-211 How to cite?
Journal: Journal of optimization theory and applications 
Abstract: This paper presents a trust-region method for solving the constrained nonlinear equation F(x) = 0, x ∈ Ω, where Ω ⊂ R n is a nonempty and closed convex set, F is defined on the open set containing Ω and is continuously differentiable. The iterates generated by the method are feasible. The method is globally and quadratically convergent under local error bounded assumption on F. The results obtained are extensions of the work of Yamashita Fukushima (Ref. 1) and Fan Yuan (Ref. 2) for unconstrained nonlinear equations. Numerical results show that the new algorithm works quite well.
URI: http://hdl.handle.net/10397/24696
ISSN: 0022-3239
EISSN: 1573-2878
DOI: 10.1023/B:JOTA.0000043997.42194.dc
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

29
Last Week
0
Last month
1
Citations as of Nov 7, 2017

WEB OF SCIENCETM
Citations

27
Last Week
0
Last month
1
Citations as of Nov 15, 2017

Page view(s)

43
Last Week
3
Last month
Checked on Nov 19, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.